Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 92, NWS Melbourne, FL

September 9, 2022Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Sep 9, 2022, 3:31 PM EDT for Orange County, Seminole County, Florida. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2022, 3:31 PM EDT (19:31 UTC)
Expired
Sep 9, 2022, 4:00 PM EDT
In force
29 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 60 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 3:35 PM EDTTSTM WND GST 484 Ese Lake Nona, FLTHE LAKE MARY JANE MESONET STATION MEASURED A THUNDERSTORM WIND GUST OF 42KT / 48MPH FROM THE WEST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

061 
WUUS52 KMLB 091931
SVRMLB
FLC095-117-092000-
/O.NEW.KMLB.SV.W.0092.220909T1931Z-220909T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
331 PM EDT Fri Sep 9 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Florida...
  Southeastern Orange County in east central Florida...

* Until 400 PM EDT.

* At 330 PM EDT, a severe thunderstorm was located near Avalon Park,
  moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Oviedo, Wedgefield, Avalon Park and Bithlo. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2870 8111 2854 8094 2853 8094 2853 8093
      2848 8087 2835 8117 2835 8120 2840 8132
TIME...MOT...LOC 1930Z 217DEG 30KT 2843 8116 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Watson
1 follow-up statement
592 
WWUS52 KMLB 091950
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
350 PM EDT Fri Sep 9 2022

FLC095-117-092000-
/O.CON.KMLB.SV.W.0092.000000T0000Z-220909T2000Z/
Seminole FL-Orange FL-
350 PM EDT Fri Sep 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN SEMINOLE AND SOUTHEASTERN ORANGE COUNTIES...

At 350 PM EDT, a severe thunderstorm was located near Bithlo, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wedgefield, Avalon Park, Bithlo, Christmas and Chuluota. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2868 8109 2859 8100 2855 8095 2842 8114
      2849 8126 2851 8125
TIME...MOT...LOC 1950Z 217DEG 30KT 2856 8105 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Watson

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:10 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 9, 2:10 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
210 PM EDT Fri Sep 9 2022

...New MARINE, AVIATION...

.DISCUSSION...

...HIGH Risk for Life-Threatening Rip Currents at Area Beaches
thru Saturday Night...

Current-Tonight...Another warm and humid summer day with
temperatures in the U80s to L90s and dewpoints in the M70s, with
peak afternoon heat indices (ahead of convection) topping out 102 to
106 degrees. Showers and storms are developing across WCFL and will
move fairly quickly from SW twd the NE (15-20 mph). While this may
limit overall storm precip totals, we could still see locally up to
3 inches in spots, especially areas that receive repeated rounds
from showers and storms, which could quickly produce ponding or
temporary flooding esp where soils are already saturated. The
stronger wind fields will also be able to produce some higher gusts
in a few water-loaded downdrafts. There should be a boundary rich
environment this aftn/early evening with the east coast sea breeze,
lake breeze boundaries in addition to outflow boundaries from
ongoing storms. Resulting boundary collisions locally enhances the
low-level shear and can produce brief storm rotation.

Convection should diminish around or shortly after sunset (W -> E)
with a quiet overnight expected. Lows in the L-M70s with conditions
remaining humid. Cannot rule out some late overnight stratus or
patchy ground fog, especially over the interior, like we saw this
past morning (I-4 corridor/Volusia County).

Incoming swell from distant Hurricane Earl and tidal influence from
the approaching full moon will produce a High risk of life-
threatening rip currents at central Florida Atlantic beaches thru at
least Saturday night.

Previous Extended Forecast Discussion Slightly Modified...

Saturday-Sunday...Through the weekend, the longwave upper-level
pattern will continue a gradual transition to meridional flow over
the CONUS. As this occurs, the Polar Front Jet (PFJ) is expected to
dig towards the equator over central CONUS through the weekend.
Furthermore, a mid/upper level major shortwave trough is forecast to
quickly deepen and track southeastward across the country from
Canada before eventually making its way towards the Great Plains and
the Midwest by Sunday. Meanwhile, guidance shows an upper-level jet
maxima of around 60-80kts developing over the eastern Gulf of Mexico
and stretching over the Deep Southeast. This will result in the cut-
off low that's been sitting over the northeastern Gulf of Mexico to
finally be picked up by the upper-level westerlies, before merging
with the stronger aforementioned trough over central CONUS. For us
in central Florida, chances for showers an lightning storms will
remain elevated through the forecast period with scattered to
numerous showers and lightning storms forecast each afternoon before
diminishing around or shortly after sunset.

Guidance shows a slight increase in wind fields, leading to elevated
upper-level divergence as weak upper-level perturbations pivot over
the Deep South and central Florida through the weekend. This, and
relatively high moisture (PWAT values in the 2-2.3+" range),
suggests that some strong to marginally severe storms will be
possible with wet microburst potential which may produce strong
bursts of wind in water loaded downdrafts, especially just upstream
of east-central Florida. The primary storm threats each afternoon
will be: frequent cloud to ground lightning strikes, wind gusts up
to 50mph, and heavy rainfall which may produce a quick 1-3" in a 60-
90 minute and lead to minor flooding in poor drainage areas. High
temperatures are forecast to reach the low to mid 90s with lows
dropping down into the mid to upper 70s. Afternoon heat indices
remain in the 101-106 degree range.

Monday-Thursday...As we progress into the workweek, the mid/upper
level trough will continue to pivot over the Midwest and into the
Northeast with the western Atlantic high forecast to become
surpressed and elongated over south-central Florida by midweek.
Deterministic models signal that a mature wave will develop over the
Ohio Valley and move across the Great Lakes region with a frontal
boundary stretching over eastern CONUS, eventually stalling over the
Deep South and north Florida by midweek. The overall pattern will
favor scattered to numerous showers and storms each afternoon and
early evening with sea breeze collisions, coupled with additional
weak upper-level support as troughing sets up over the region, and
high moisture (PWATs in the 2-2.3+" range). Heavy rainfall leading
to minor flooding, frequent lightning strikes, and gusty winds will
be the main hazards with any stronger storms that develop.
Temperatures will stay relatively consistent with highs forecast to
top out in the low to mid 90s, as well as, heat indices remaining in
the 100-107 degree range. Lows are expected to drop into the low to
mid 70s.

&&

.MARINE...
Issued at 128 PM EDT Fri Sep 9 2022

Afternoon-Tonight...Winds back SE around 10 knots near the
coast with sea breeze formation. The primary contribution to wave
height will continue to be an east swell generated by distant
Hurricane Earl. There will also be a small wind chop. Combined seas
2-3 ft near shore, 3-4 ft offshore, and perhaps up to 5 ft well
offshore. The primary concern will be lightning storms pushing
offshore this aftn and early evening, capable of producing gusty
winds, frequent lightning strikes, and torrential downpours.

Previous Extended Marine Forecast Discussion...

Saturday-Monday...Good boating conditions are forecast outside of
convection. Expect primarily southerly to southeasterly winds at
around 8-12kts. Daily showers and lightning storms will be possible,
which may contain gusty winds and frequent lightning strikes during
the afternoons and evenings. Swell heights are forecast to remain in
the 2-4ft range with up to 5 ft possible over the far offshore
waters (20-60nm).

&&

.AVIATION...
(18Z TAFS)
Issued at 128 PM EDT Fri Sep 9 2022

Numerous showers and storms to the west have begun to move into
ECFL. TEMPOs for inland terminals at the top of the TAF package for
VIS/CIG reductions as these storms move over terminals. The inland
movement of the seabreeze working against prevailing SW flow will
aid in storm development along the coast. TEMPOs starting around 19z
for most coastal terminals. Showers and storms should begin to
diminish or move offshore around 00/01z. Flow from the south will
prevail overnight. VFR outside of convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  91  75  92  76 /  70  30  60  30
MCO  92  76  94  76 /  70  30  70  30
MLB  92  76  92  76 /  70  30  60  30
VRB  93  74  93  75 /  70  30  60  20
LEE  88  76  91  76 /  70  30  80  30
SFB  90  75  93  76 /  70  30  70  30
ORL  91  76  94  77 /  70  30  70  30
FPR  92  73  92  74 /  70  30  60  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

ALL FORECAST GRIDS...Sedlock
IMPACT WEATHER/RADAR....Watson
AVIATION...Law
Hazardous weather outlook, Sep 9, 10:00 AM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
1000 AM EDT Fri Sep 9 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-100000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1000 AM EDT Fri Sep 9 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to numerous showers and lightning storms will develop and
move toward the northeast at 15 to 20 mph across east central
Florida. Some areas may receive more than one round of storms. The
primary threats will be frequent lightning strikes, heavy rainfall
and gusty winds up to 50 mph.

.FLOOD IMPACT...
Locally heavy rainfall up to 3 inches will be possible which will
cause temporary flooding of urban areas, low lying areas and those
with poor drainage.

.EXCESSIVE HEAT IMPACT...
Peak heat indices of 102 to 106 will occur this afternoon mainly
south of Orlando prior to the onset of clouds and storms. Take
frequent water breaks if working or recreating outdoors.

.RIP CURRENT IMPACT...
Incoming swell from distant Hurricane Earl and tidal influence
from the approaching full moon will produce a HIGH risk of life
threatening rip currents at the central Florida Atlantic beaches.
Always swim within sight of a lifeguard.

.MARINE THUNDERSTORM GUST IMPACT...
Lightning storms will move toward the northeast at 15 to 20 mph
across the inland lakes, intracoastal and nearshore Atlantic
waters. Gusty winds of 35 knots or greater will accompany the
stronger storms along with frequent lightning strikes and very
heavy rain.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
Scattered to numerous afternoon and early evening lightning storms
will continue, with the stronger storms producing gusty winds,
frequent lightning strikes, and heavy rainfall. Where soils are
saturated from previous or repeated heavy rains, additional rainfall
will quickly produce ponding of water.

A HIGH risk for rip currents will continue through at least
Saturday.

Heat indices of 102 to 106 degrees are expected each afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Sedlock/Kelly

In the hours before

Special weather statement, Sep 9, 1:50 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
150 PM EDT Fri Sep 9 2022

FLZ045-144-091815-
Orange FL-Southern Lake County FL-
150 PM EDT Fri Sep 9 2022

...A strong thunderstorm will impact portions of south central Lake
and southwestern Orange Counties through 215 PM EDT...

At 150 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Lake Louisa, or 12 miles south of Groveland,
moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden and Maitland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2835 8189 2872 8167 2865 8146 2864 8146
      2863 8138 2835 8148 2835 8179 2836 8179
      2836 8186 2835 8186
TIME...MOT...LOC 1750Z 216DEG 19KT 2839 8182

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 9, 2:44 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
244 PM EDT Fri Sep 9 2022

FLZ045-053-091915-
Osceola FL-Orange FL-
244 PM EDT Fri Sep 9 2022

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 315 PM EDT...

At 244 PM EDT, Doppler radar was tracking a strong thunderstorm near
Intercession City, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Ocoee, Winter Garden and Saint Cloud.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2860 8155 2843 8111 2809 8138 2808 8144
      2804 8142 2803 8143 2805 8146 2807 8144
      2809 8145 2814 8145 2814 8152 2820 8152
      2826 8156 2826 8166 2834 8166
TIME...MOT...LOC 1844Z 208DEG 26KT 2821 8156

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 9, 3:16 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
316 PM EDT Fri Sep 9 2022

FLZ041-046-091945-
Seminole FL-Inland Volusia FL-
316 PM EDT Fri Sep 9 2022

...A strong thunderstorm will impact portions of Seminole and
southeastern Volusia Counties through 345 PM EDT...

At 316 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sanford, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Deltona, Sanford, Oviedo, Winter Springs and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2913 8121 2881 8092 2879 8096 2879 8097
      2878 8097 2861 8128 2861 8131 2878 8142
      2879 8141 2881 8142 2887 8137 2889 8137
      2889 8135 2891 8136
TIME...MOT...LOC 1916Z 217DEG 26KT 2881 8127

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 9, 3:20 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
320 PM EDT Fri Sep 9 2022

FLZ045-046-053-091945-
Osceola FL-Orange FL-Seminole FL-
320 PM EDT Fri Sep 9 2022

...A strong thunderstorm will impact portions of south central
Seminole, southeastern Orange and north central Osceola Counties
through 345 PM EDT...

At 319 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Hart, or near Narcoossee, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Orlando, Kissimmee, Oviedo, Saint Cloud and Wedgefield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2821 8128 2838 8149 2869 8114 2844 8090
TIME...MOT...LOC 1919Z 216DEG 29KT 2834 8122

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Watson
Special weather statement, Sep 9, 3:31 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
331 PM EDT Fri Sep 9 2022

FLZ053-058-254-092000-
Okeechobee FL-Osceola FL-Inland Indian River FL-
331 PM EDT Fri Sep 9 2022

...Strong thunderstorms will impact portions of Okeechobee,
southwestern Indian River and southeastern Osceola Counties through
400 PM EDT...

At 331 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kissimmee Prarie Preserve to near
Basinger. Movement was northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Basinger, Lake Marian, Kenansville, Fort Drum and Kissimmee Prarie
Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2735 8104 2736 8104 2738 8107 2738 8111
      2741 8113 2757 8116 2765 8113 2769 8115
      2796 8105 2786 8087 2782 8087 2782 8082
      2751 8071 2726 8081
TIME...MOT...LOC 1931Z 205DEG 11KT 2763 8112 2745 8105 2739 8096

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 3:18 AM EDTRip Current StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia3 days
Sep 9, 1:50 PM EDTSpecial Weather StatementMLBLake25 min
Sep 9, 2:44 PM EDTSpecial Weather StatementMLBOrange31 min
Sep 9, 3:16 PM EDTSpecial Weather StatementMLBVolusia29 min
Sep 9, 3:20 PM EDTSpecial Weather StatementMLBOrange25 min
Sep 9, 3:31 PM EDTSpecial Weather StatementMLBOkeechobee29 min
Sep 9, 3:51 PM EDTSpecial Weather StatementMLBVolusia54 min
Sep 9, 3:55 PM EDTSpecial Weather StatementMLBOsceola50 min
Sep 9, 3:56 PM EDTSpecial Marine WarningMLB49 min
Sep 9, 3:59 PM EDTSevere Thunderstorm WarningMLBVolusia31 min
Sep 9, 4:28 PM EDTSpecial Weather StatementMLBBrevard62 min
Sep 9, 4:39 PM EDTSpecial Marine WarningMLB51 min
Sep 9, 5:12 PM EDTSpecial Marine WarningMLB48 min
Sep 9, 5:27 PM EDTSpecial Marine WarningMLB2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.